# SDR DHL9771203D

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CRACK AND CORROSION FRAME AT BS 600 LBL 25.  CUT OUT DAMAGED AREA, REMOVED CORROSION, INSTALLED DOUBLER REPAIR PER SRM 53-10-4, 24 BY 6.
